# SDR REXA2020041600471

- Difficulty date: March 11, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 15,045 hours, 10,517 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396441
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATE FINDING: WEAR ON PRESSURIZATION SEAL LOWER RETAINER AT FWD / CENTRAL BAGGAGE BAY DOOR. (CCD)                                           
                                                                      
LOWER SEAL RETAINER AT FWD/CENTRAL BAGGAGE BAY DOOR WERE REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 PAR. 6.C
